# SDR HEEA954244

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066401010
- Condition: Defective
- Location: Cockpit
- Component: KNS81
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE ON ALL  FREQUENCIES.
